Is a very serious condition that can lead to significant complications, including the risk of a fatal overdose.
Withdrawal is the body’s response to no longer having a drug to which it has become accustomed. The process of detoxing is going through withdrawal in order to be ready for treatment. Withdrawal from Vicodin is very uncomfortable. In the initial stages, it causes muscle aches, excessive sweating and tears, runny nose, irritability, agitation and anxiety.
As withdrawal progresses you may start to feel worse before it gets better. You’ll experience flu-like symptoms, including achiness all over and chills. Expect to also have digestive issues, including stomach cramps and pain, diarrhea, nausea and vomiting.
As uncomfortable as it is, detox and withdrawal are not dangerous in and of themselves. The big risks of going through detox are that you will relapse, and that if you do relapse, you’ll take too much and experience an overdose. Never try to detox from Vicodin or another opioid on your own. You need support, preferably professional support, to help you feel better and to ensure you cannot relapse and use again.
We provide holistic care and treatment using an individualized approach specifically tailored to your needs. Our holistic care and treatment is based on the best scientific evidence available. Secondly, we help you lead a healthy, substance-free life with adaptive coping and problem-solving skills. Don’t let Ecstasy addiction control your life. Our addiction professionals can help you get on a path of recovery, significantly changing your life. Contact us today for more information on our certified staff of professionals, as well as our first-rate facilities.